Translator Disclaimer
January 2004 Classification of killed one-dimensional diffusions
Servet Martínez, Jaime San Martín
Ann. Probab. 32(1A): 530-552 (January 2004). DOI: 10.1214/aop/1078415844

Abstract

We show necessary and sufficient conditions for $R$-recurrence and \mbox{$R$-positivity} of one-dimensional diffusions killed at the origin. These conditions are stated in terms of the bottom eigenvalue function.

Citation

Download Citation

Servet Martínez. Jaime San Martín. "Classification of killed one-dimensional diffusions." Ann. Probab. 32 (1A) 530 - 552, January 2004. https://doi.org/10.1214/aop/1078415844

Information

Published: January 2004
First available in Project Euclid: 4 March 2004

zbMATH: 1045.60083
MathSciNet: MR2040791
Digital Object Identifier: 10.1214/aop/1078415844

Subjects:
Primary: 60F99, 60J60}

Rights: Copyright © 2004 Institute of Mathematical Statistics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.32 • No. 1A • January 2004
Back to Top